Published or accepted to be published in journals covered by SCI, SSCI or AHCI

  • B.Bilir and C.Chicone.
    (1998) A generalization of the inertia theorem for quadratic matrix polynomials.
    Linear Algebra And Its Applications , Vol. 280, No. 2, 229-240, ISBN: doi:10.1016/S0024-37
  • B.Bilir , M.K.Sarioglu and S.Ertem.
    (1994) Modeling of a Large Electric Power System for Optimal Control of Dynamic Stability.
    Electric Power Systems Research , Vol. 30, No. 3, 191-196, ISBN: ISSN 0378-7796